Thermodynamic limit of the Abelian sandpile model on Z^d

Research output: Contribution to conferencePaper

Original languageEnglish
Pages313-336
Number of pages24
Publication statusPublished - 2005
EventInhomogeneous Random Systems - Institut Henri Poincare, Paris, France
Duration: 28 Jan 2004 → …

Conference

ConferenceInhomogeneous Random Systems
CountryFrance
CityParis
Period28/01/04 → …

Cite this

Jarai, A. A. (2005). Thermodynamic limit of the Abelian sandpile model on Z^d. 313-336. Paper presented at Inhomogeneous Random Systems, Paris, France.